Does anyone know the name of an orange round flat tablet pill with APO 50 imprinted on one side and two intersecting break away lines etched on the opposite side.
Any help would be most appreciated.
Thanks for the answer but I managed to find that site a few hours after posting my initial question.Yes thats the correct pill- just plain ol' gravol.
I have a patient with a problem wit DT's its related to alcoholism.How can I find that in my careplan book the only thing close is alcohol withdrawl How to I go by finding diagnosis
about 1/2 way down describes DTs I would take the symptoms your patient is experiencing from this part of withdrawl and write a NANDA for complications like seizures, hallucinations, and even patient safety etc... Basically what precautions or nursing interventions would you suspect for these symptoms. What is YOUR patient experiencing and move on from there, I am only in Block 1 but that is how I have been approaching my care plans thus far and have had success thus far.
My patients jus have shakes and confusin headaches and that's all .its so complicated
Is it really DT or is it withdrawl? Ok with those 3 symptoms what would you do to provide care and comfort to your patient? What could happen, you need to be prepared if they develop more symptoms. I would just break it down as simply as possible and go from there.